# SDR TZR2005F00019

- Difficulty date: April 15, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N403TE
- Make and model: Cessna 401
- Aircraft serial: 4010008
- Engine: Cont TSIO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC520TI01
- Part serial: 1310226
- Condition: Cracked
- Location: Lt Eng, Nr 2
- Part time: 1,339 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED FROM EXHAUST VALVE TO TOP SPARK PLUG PORT.  ECI CYLINDER.  (SW05200507952) (K)
